Alert archive / New Mexico / Wind Advisories in 2022
Wind Advisory 75, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 12, 2022, 10:38 PM MST for 16 counties in New Mexico. It took effect at Dec 13, 2022, 10:00 AM MST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Dec 12, 2022, 10:38 PM MST (05:38 UTC)
- In effect from
- Dec 13, 2022, 10:00 AM MST
- Expired
- Dec 14, 2022, 5:00 PM MST
- In force
- 31 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Colfax County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 154 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 5.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3598 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
254 WWUS75 KABQ 130538 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1038 PM MST Mon Dec 12 2022 NMZ215-228-131200- /O.EXP.KABQ.WI.Y.0074.000000T0000Z-221213T0600Z/ /O.CON.KABQ.HW.W.0028.221213T0600Z-221213T1900Z/ East Slopes Sangre de Cristo Mountains-Far Northeast Highlands- 1038 PM MST Mon Dec 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains and Far Northeast Highlands. * WHEN...Until Noon MST Tuesday. * IMPACTS...Damaging winds may blow down trees, power lines, and Christmas decorations. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ227-130645- /O.EXP.KABQ.WI.Y.0074.000000T0000Z-221213T0600Z/ Johnson and Bartlett Mesas Including Raton Pass- 1038 PM MST Mon Dec 12 2022 ...WIND ADVISORY WILL EXPIRE AT 11 PM MST THIS EVENING... Wind speeds have decreased therefore the Wind Advisory will expire at 11 pm. Wind gusts near 30 mph will remain possible through the overnight hours. $$ NMZ221-229-231>237-131200- /O.NEW.KABQ.WI.Y.0075.221213T1700Z-221214T0100Z/ Sandia and Manzano Mountains including Edgewood-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County- 1038 PM MST Mon Dec 12 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MST TUESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Northeast Highlands, Harding County, Eastern San Miguel County, Guadalupe County, Quay County, Curry County, Roosevelt County, and De Baca County. * WHEN...From 10 AM to 6 PM MST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable Christmas decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-131200- /O.NEW.KABQ.WI.Y.0075.221213T1700Z-221215T0000Z/ Central Highlands- 1038 PM MST Mon Dec 12 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 5 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Highlands. * WHEN...From 10 AM Tuesday to 5 PM MST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable Christmas decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
6 follow-up statements
932 WWUS75 KABQ 130953 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 253 AM MST Tue Dec 13 2022 NMZ215-228-131900- /O.CON.KABQ.HW.W.0028.000000T0000Z-221213T1900Z/ East Slopes Sangre de Cristo Mountains-Far Northeast Highlands- 253 AM MST Tue Dec 13 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * WHAT...West winds 25 to 40 mph with gusts of 50 to 60 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains and Far Northeast Highlands. * WHEN...Until Noon MST today. * IMPACTS...Damaging winds may blow down trees, power lines, and Christmas decorations. Power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects, including inflatable holiday decorations. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ212-214-131900- /O.EXA.KABQ.WI.Y.0075.221213T1700Z-221214T0100Z/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains- 253 AM MST Tue Dec 13 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts of 45 to 55 mph expected. * WHERE...Glorieta Mesa Including Glorieta Pass and Southern Sangre de Cristo Mountains. * WHEN...From 10 AM this morning to 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable Christmas decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ221-229-231>237-131900- /O.CON.KABQ.WI.Y.0075.221213T1700Z-221214T0100Z/ Sandia and Manzano Mountains including Edgewood-Northeast Highlands-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County- 253 AM MST Tue Dec 13 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts of 45 to 55 mph expected. * WHERE...Sandia and Manzano Mountains including Edgewood, Northeast Highlands, Harding County, Eastern San Miguel County, Guadalupe County, Quay County, Curry County, Roosevelt County, and De Baca County. * WHEN...From 10 AM this morning to 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable Christmas decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-131900- /O.CON.KABQ.WI.Y.0075.221213T1700Z-221215T0000Z/ Central Highlands- 253 AM MST Tue Dec 13 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts of 45 to 55 mph expected. * WHERE...Central Highlands. * WHEN...From 10 AM this morning to 5 PM MST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable Christmas decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Guyer
390 WWUS75 KABQ 131859 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1159 AM MST Tue Dec 13 2022 NMZ215-228-140100- /O.EXP.KABQ.HW.W.0028.000000T0000Z-221213T1900Z/ /O.EXB.KABQ.WI.Y.0075.221213T1900Z-221214T0100Z/ East Slopes Sangre de Cristo Mountains-Far Northeast Highlands- 1159 AM MST Tue Dec 13 2022 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... ...HIGH WIND WARNING WILL EXPIRE AT NOON MST TODAY... * WHAT...Winds have decreased somewhat this morning, however, west winds 25 to 35 mph with gusts up to 50 mph are expected. Winds will likely be strongest between 2 PM and 4 PM MST. * WHERE...East Slopes Sangre de Cristo Mountains and Far Northeast Highlands, including the Interstate 25 corridor. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable holiday decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212-214-221-229-231>237-140100- /O.CON.KABQ.WI.Y.0075.000000T0000Z-221214T0100Z/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood- Northeast Highlands-Harding County-Eastern San Miguel County- Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County- 1159 AM MST Tue Dec 13 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts of 45 to 55 mph expected. The strongest winds will likely occur between 2 PM and 4 PM MST. * WHERE...Portions of central, east central, north central, and northeast New Mexico, including portions of U.S. Highway 285. * WHEN...Until 6 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable holiday decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ223-140100- /O.CON.KABQ.WI.Y.0075.000000T0000Z-221215T0000Z/ Central Highlands- 1159 AM MST Tue Dec 13 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts of 45 to 55 mph expected. The strongest winds are likely occur this afternoon and once again on Wednesday afternoon. * WHERE...Central Highlands, including U.S. Highway 285. * WHEN...Until 5 PM MST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable holiday decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
451 WWUS75 KABQ 140048 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 548 PM MST Tue Dec 13 2022 NMZ212-214-215-221-228-229-231>237-140200- /O.EXP.KABQ.WI.Y.0075.000000T0000Z-221214T0100Z/ Glorieta Mesa Including Glorieta Pass-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia and Manzano Mountains including Edgewood-Far Northeast Highlands- Northeast Highlands-Harding County-Eastern San Miguel County- Guadalupe County-Quay County-Curry County-Roosevelt County-De Baca County- 548 PM MST Tue Dec 13 2022 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... Winds will continue to weaken through the evening, therefore the Wind Advisory will be allowed to expire. $$ NMZ223-141200- /O.CON.KABQ.WI.Y.0075.000000T0000Z-221215T0000Z/ Central Highlands- 548 PM MST Tue Dec 13 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands. * WHEN...Until 5 PM MST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable holiday decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
326 WWUS75 KABQ 141015 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 315 AM MST Wed Dec 14 2022 NMZ223-141900- /O.CON.KABQ.WI.Y.0075.000000T0000Z-221215T0000Z/ Central Highlands- 315 AM MST Wed Dec 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects, including inflatable holiday decorations. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 24
836 WWUS75 KABQ 141852 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1152 AM MST Wed Dec 14 2022 NMZ223-150000- /O.CON.KABQ.WI.Y.0075.000000T0000Z-221215T0000Z/ Central Highlands- 1152 AM MST Wed Dec 14 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Central Highlands. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
651 WWUS75 KABQ 142336 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 436 PM MST Wed Dec 14 2022 NMZ223-150045- /O.EXP.KABQ.WI.Y.0075.000000T0000Z-221215T0000Z/ Central Highlands- 436 PM MST Wed Dec 14 2022 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 16
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 12, 8:52 PM MST, 1 hour 46 minutes earlier.
Area forecast discussion, Dec 12, 8:52 PM MST, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 852 PM MST Mon Dec 12 2022 ...New UPDATE... .UPDATE... Issued at 845 PM MST Mon Dec 12 2022 Much of the snow has ended across northern NM, with the exception of a little band just east of Raton. Therefore, elected to cancel the winter highlights a few hours early for the Northern Mountains. Snow continues across the South Central Mountains near Ruidoso, and will continue to monitor that area, but amounts are still expected to be on the order of 1-3 inches. Winds have also largely decreased now that the cold front is through the state and we've lost any daytime mixing. Many of the Wind Advisories have been cancelled as well as the High Wind Warnings from Las Vegas southward. The only wind highlights that remain in effect are from the east slopes of the Sangre de Cristo Mountains to the I-25 corridor where mt wave activity remains probable. Strongest winds in this area continue to look like they will be after midnight and continue into Tuesday morning. WSW and NPW updates are already out. && .SYNOPSIS... Issued at 204 PM MST Mon Dec 12 2022 Precipitation will end across low elevations this evening, but snow showers may continue in the southwest and northern mountains through mid-day tomorrow. Winds diminish a bit overnight, but pick up once again along the eastern Plains Tuesday afternoon. Tuesday will be the first in a long stretch of below average temperature days in New Mexico. A dry airmass in place will keep the state dry through at least the end of the week. && .SHORT TERM... (This evening through Tuesday night) Issued at 204 PM MST Mon Dec 12 2022 Center of the potent upper low is currently positioned over the Great Basin, with its secondary center working to phase into the southern periphery of the system. Fropa is surging eastward, having just made it through the ABQ metro after noon. Meanwhile, strong winds are plaguing the central mts and their adjacent highlands. While a majority of these winds will subside in the overnight hours, westerly winds over the Sangre de Cristo Mts will remain elevated as the upper low deepens further and syncs with a counterpart sfc low in eastern CO. As the two stack, an area of enhanced frontogenesis combined with vigorous downward motion will bring the possibility of mt wave activity to the east slopes of the Sangre de Cristos and the far northeast highlands. As such, will be hoisting a High Wind Warning to account for any subsequent mt wave crashes between midnight and the late morning hours on Tuesday. The setup will also be favorable to brisk winds across the central highlands and plains where advisory level speeds will be common. A Wind Advisory for portions of eastern NM may be necessary in future updates. Assorted winter wx will continue its parade across central NM into the afternoon hours. As the system pushes east, upslope flow will bring snowfall to the south central mts and northern mts overnight but amounts will remain under warning criteria. Elsewhere, snowfall will taper off overnight. West-northwesterly flow will bring the potential for another round of upslope aided snowfall to western NM, though amounts are expected to remain under an inch. Cold temperatures will follow in the wake of the system, with minimum temperatures tonight as many as a few to 20 degrees colder than Sunday night. The system pushes northward into NE Tuesday evening, allowing for its secondary piece of energy to deliver a glancing blow to the Desert Southwest. Winds overall will diminish but remain breezy across the central mts and their adjacent highlands I-40 and southward overnight. Overnight temperatures will be even colder Tuesday night, dropping another few degrees, and bringing lows into the single digits and teens across the west and && .LONG TERM... (Wednesday through Sunday) Issued at 204 PM MST Mon Dec 12 2022 Dry and cool weather will persist through late this week. Uncertainty increases this weekend into early next week, with the potential for a weak storm to impact the state over the weekend. With a cool, dry airmass in place, temperatures will remain 5-10 degrees below average statewide for the next several days. Downslope winds in the wake of the broad trough over the Great Plains will keep temperatures slightly warmer over the eastern Plains Wednesday, but a backdoor front that pushes through on Thursday will knock temps back down a few degrees. There is some uncertainty in how long the breezy to windy conditions will remain in the eastern Plains. Northwesterly flow along the Colorado Front Range will likely lead to the development of a surface low in southeast Colorado on Wednesday. This would keep the winds blowing in the region immediately downslope of the central mountain chain, but there is uncertainty in how far east the winds will reach. A weak shortwave on Friday may encourage the development of another surface low in southeast Colorado and prolong the windy conditions along the eastern Plains. Guidance is backing off on the potential for some Pacific moisture to make it into New Mexico this weekend thanks to a strong blocking high over the northeast Pacific. The potential remains for a shortwave or two to graze the northern mountains and bring some light snow, but the chances are decreasing for a large storm to impact the state. The blocking pattern over the eastern Pacific will also leave the eastern Plains susceptible to a cold air intrusion sometime early next week, but this is still highly uncertain for now. && .AVIATION... (00Z TAFS) Issued at 444 PM MST Mon Dec 12 2022 A cold front will continue pressing eastward this evening across the plains. Behind the front, a broken line of snow extending from the Sangre de Cristo Mts southward to KSRR will continue to slowly diminish through the evening, persisting the longest across the highest terrain. Mt obscurations will be likely through at least 06Z. IFR to MVFR cigs/vsbys will remain possible at KLVS and KSAF for another hour or two. Additionally, strong west to southwest winds will persist behind the front, especially across eastern NM. Gusts near 30-35kt will be common across NE and EC NM through the overnight hours. However, mt wave activity could result in rogue wind gusts in excess of 50kt overnight to the lee of the Sangre de Cristo Mts. Winds will ramp back up across eastern NM Tuesday afternoon with gusts up to 45kts possible. && .FIRE WEATHER... Issued at 204 PM MST Mon Dec 12 2022 No critical fire weather conditions are expected during the forecast period. Exiting winter storm will give rise to strong westerly winds Tuesday afternoon , particularly across the east central highlands and plains. As the low pushes off into the Midwest, a regime of northwest flow aloft will bring breezy conditions to the central highlands midweek. Minimum RH improves throughout the week, with the lowest values dipping in and around 20%. Ventilation will start out excellent early in the week, declining steadily each day until reaching Poor over the weekend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 17 35 17 35 / 10 5 0 0 Dulce........................... 9 30 6 28 / 50 20 10 0 Cuba............................ 15 30 13 30 / 20 10 10 0 Gallup.......................... 15 31 8 33 / 20 20 10 0 El Morro........................ 16 28 11 30 / 20 30 10 0 Grants.......................... 14 33 11 35 / 10 10 10 0 Quemado......................... 16 30 12 31 / 30 30 20 0 Magdalena....................... 21 36 20 37 / 20 10 5 0 Datil........................... 17 31 15 32 / 20 10 10 0 Reserve......................... 15 37 9 37 / 30 30 10 0 Glenwood........................ 23 37 17 38 / 40 30 10 0 Chama........................... 6 23 3 24 / 60 30 20 0 Los Alamos...................... 18 31 17 33 / 30 10 10 0 Pecos........................... 16 30 16 33 / 50 5 10 0 Cerro/Questa.................... 11 26 8 28 / 40 5 10 0 Red River....................... 6 20 5 23 / 60 10 10 0 Angel Fire...................... 7 21 4 26 / 70 10 10 0 Taos............................ 12 29 7 30 / 40 10 10 0 Mora............................ 16 28 13 33 / 40 5 10 0 Espanola........................ 19 38 17 36 / 30 5 5 0 Santa Fe........................ 17 31 16 32 / 50 10 5 0 Santa Fe Airport................ 17 35 14 35 / 40 5 5 0 Albuquerque Foothills........... 24 38 23 37 / 20 5 0 0 Albuquerque Heights............. 24 40 23 40 / 10 5 0 0 Albuquerque Valley.............. 23 42 20 42 / 10 5 0 0 Albuquerque West Mesa........... 24 40 22 40 / 10 5 0 0 Belen........................... 23 43 19 44 / 10 5 0 0 Bernalillo...................... 24 41 21 39 / 10 5 0 0 Bosque Farms.................... 22 43 17 43 / 10 5 0 0 Corrales........................ 24 41 22 40 / 10 5 0 0 Los Lunas....................... 23 43 18 43 / 10 5 0 0 Placitas........................ 24 36 22 37 / 20 5 0 0 Rio Rancho...................... 24 40 22 39 / 10 5 0 0 Socorro......................... 25 45 23 45 / 10 5 0 0 Sandia Park/Cedar Crest......... 20 30 19 33 / 30 5 0 0 Tijeras......................... 21 33 20 35 / 20 5 0 0 Edgewood........................ 20 33 17 35 / 30 5 0 0 Moriarty/Estancia............... 18 35 15 36 / 20 5 0 0 Clines Corners.................. 18 31 16 33 / 30 0 0 0 Mountainair..................... 21 34 18 35 / 30 5 5 0 Gran Quivira.................... 22 35 19 36 / 30 5 5 0 Carrizozo....................... 24 40 22 39 / 40 10 5 0 Ruidoso......................... 20 32 19 35 / 60 10 5 0 Capulin......................... 17 36 12 39 / 10 0 0 0 Raton........................... 17 39 11 41 / 10 0 0 0 Springer........................ 20 40 13 44 / 10 0 0 0 Las Vegas....................... 19 35 16 40 / 20 0 0 0 Clayton......................... 25 45 16 45 / 5 0 0 0 Roy............................. 23 39 17 43 / 10 0 0 0 Conchas......................... 28 47 21 49 / 10 0 0 0 Santa Rosa...................... 28 43 25 46 / 20 0 0 0 Tucumcari....................... 29 47 21 49 / 5 0 0 0 Clovis.......................... 29 47 25 48 / 5 0 0 0 Portales........................ 30 48 27 49 / 5 0 0 0 Fort Sumner..................... 30 47 27 49 / 5 0 0 0 Roswell......................... 31 53 29 53 / 5 0 0 0 Picacho......................... 27 44 26 45 / 30 5 0 0 Elk............................. 25 41 21 42 / 40 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 11 PM MST this evening for NMZ215-227-228. High Wind Warning until noon MST Tuesday for NMZ215-228. && SHORT TERM...34 LONG TERM....16 AVIATION...34
In the hours before
Local storm report, Dec 12, 5:06 PM MST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MST MON DEC 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW 6.1 NW EDGEWOOD 35.13N 106.27W
12/12/2022 M3.3 INCH BERNALILLO NM PUBLIC
&&Local storm report, Dec 12, 5:08 PM MST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
508 PM MST MON DEC 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM NON-TSTM WND GST 10 S BINGHAM 33.75N 106.37W
12/12/2022 M67 MPH SOCORRO NM MESONET
MESONET STATION WSM10 NORTH OSCURA PEAK
(WSMR).
0200 PM NON-TSTM WND GST 20 S BINGHAM 33.61N 106.42W
12/12/2022 M65 MPH SOCORRO NM MESONET
MESONET STATION WSM43 LITTLE BURRO (WSMR).
0225 PM NON-TSTM WND GST 21 SE BOSQUE DEL APACHE 33.62N 106.60W
12/12/2022 M64 MPH SOCORRO NM MESONET
MESONET STATION WSM34 STALLION WIT (WSMR).
0230 PM NON-TSTM WND GST 10 SW BINGHAM 33.79N 106.49W
12/12/2022 M62 MPH SOCORRO NM MESONET
MESONET STATION WSM40 MINE (WSMR).
&&Local storm report, Dec 12, 6:18 PM MST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
618 PM MST MON DEC 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM SNOW 6 ESE MOGOLLON 33.36N 108.70W
12/12/2022 E5.0 INCH CATRON NM OTHER FEDERAL
SILVER CREEK DIVIDE SNOTEL.
0600 PM SNOW 1 NNE PAJARITO MOUNTAIN 35.91N 106.38W
12/12/2022 E4.0 INCH LOS ALAMOS NM OTHER FEDERAL
QUEMAZON SNOTEL.
0500 PM SNOW 9 E CUBA 36.02N 106.80W
12/12/2022 E2.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL.
0500 PM SNOW 7 ESE CUBA 36.00N 106.83W
12/12/2022 E2.0 INCH RIO ARRIBA NM OTHER FEDERAL
SENORITA DIVIDE 2 SNOTEL.
0500 PM SNOW 6 SSE LUNA 33.73N 108.93W
12/12/2022 E2.0 INCH CATRON NM OTHER FEDERAL
FRISCO DIVIDE SNOTEL.
0600 PM SNOW 7 E CANJILON 36.50N 106.31W
12/12/2022 E2.0 INCH RIO ARRIBA NM OTHER FEDERAL
BATEMAN SNOTEL.
0600 PM SNOW SANDIA PARK 35.17N 106.36W
12/12/2022 M2.0 INCH BERNALILLO NM PUBLIC
0606 PM SNOW 2 N TAOS 36.41N 105.57W
12/12/2022 E2.0 INCH TAOS NM PUBLIC
0504 PM SNOW EDGEWOOD 35.06N 106.19W
12/12/2022 M0.5 INCH SANTA FE NM PUBLIC
0529 PM SNOW 3 WSW AGUA FRIA 35.62N 106.07W
12/12/2022 E0.5 INCH SANTA FE NM PUBLIC
&&Local storm report, Dec 12, 9:23 PM MST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
923 PM MST MON DEC 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND GST 8 S RED RIVER 36.59N 105.45W
12/12/2022 M67 MPH TAOS NM PUBLIC
KACHINA PEAK AT TSV.
0900 PM SNOW 8 SW ROCIADA 35.76N 105.53W
12/12/2022 E2.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL.
0900 PM SNOW TRES RITOS 36.13N 105.52W
12/12/2022 E2.0 INCH TAOS NM OTHER FEDERAL
TRES RITOS SNOTEL.
0900 PM SNOW 5 S CIMARRON CANYON STA 36.46N 105.17W
12/12/2022 E2.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
0900 PM SNOW 9 NE ENCHANTED FOREST X 36.78N 105.23W
12/12/2022 E3.0 INCH TAOS NM OTHER FEDERAL
SHUREE SNOTEL.
0900 PM SNOW 2 SSE SANTA FE SKI AREA 35.76N 105.78W
12/12/2022 E3.0 INCH SANTA FE NM OTHER FEDERAL
SANTA FE SNOTEL.
0900 PM SNOW 4 NNW TRES RITOS 36.18N 105.55W
12/12/2022 E3.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL.
0900 PM SNOW 2 WNW ANGEL FIRE 36.40N 105.32W
12/12/2022 E3.0 INCH COLFAX NM OTHER FEDERAL
PALO SNOTEL.
0900 PM SNOW 5 WNW EAGLE NEST LAKE S 36.53N 105.37W
12/12/2022 E4.0 INCH TAOS NM OTHER FEDERAL
TAOS PUEBLO SNOTEL.
0900 PM SNOW 5 SSE LLANO LARGO 36.07N 105.63W
12/12/2022 E5.0 INCH TAOS NM OTHER FEDERAL
RIO SANTA BARBARA SNOTEL.
0900 PM SNOW 1 SSW TAOS SKI VALLEY 36.58N 105.45W
12/12/2022 E5.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL.
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 6:23 PM MST | Snow Squall Warning | ABQ | Colfax, Mora, Rio Arriba, Taos | 37 min |
Nearby
Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.